# SDR UPS96420063

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Corroded
- Location: Ws 550
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', LT WING REAR SPAR WEB OF LT WING REAR SPAR HAS CORROSION AT WS 550.  REPAIRED CORROSION IAW UPS EFN 747-57-0323.
